# SDR USAABB01047

- Difficulty date: June 24, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N652US
- Make and model: Boeing 767-2B7
- Aircraft serial: 24765
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Cart
- Part number: 3971003
- Condition: Inoperative
- Location: Aft Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BOS - FLT 14 - APPROXIMATELY 35 MINUTES AFTER DEPARTURE, AN ELECTRICAL BURNING SMELL WAS NOTED IN THE AFT GALLEY.  THE CREW WAS UNABLE TO LOCATE THE SOURCE.  THE FLIGHT DIVERTED TO BOS AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE DETERMINED THAT THE SMELL WAS COMING FROM AN OVEN CART WHICH WAS REMOVED FROM THE AIRCRAFT.  (M)
